# SDR ASAA2015050411857

- Difficulty date: May 4, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Attach Bracket
- Part number: 141A85059
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY DOOR CUTOUT AFT SIDE DOOR STOP ATTACH BRACKET IS GOUGED.  ACFT GROUNDED. R & R E & E COMPARTMENT CUTOUT AFT FRAME LATCH FITTING IAW SRM 51-10-02, PARA 9, SRM 51-40-02, AND EA 800-53EA-15120, REV NEW, REF CARD G502608, FRAME OVERSIZED HOLES.  REMOVED DOT K453.
